# SDR MALA090025

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 27,097 hours, 29,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1096
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 8A INOP.  REMOVED AND REPLACED LIGHT ASSY PN 2LA005115-20 AT COVE 8A IAW AMM 33-50-55.  ALSO FOUND POWER SUPPLY 24LN BAD.  REMOVED AND REPLACED POWER SUPPLY PN 3301-51, SN ON 1096, S/N OFF 2023.  ALL WORK DONE IAW AMM 33-50-10.  OPS CHECK GOOD.
